Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the cohomological dimension of the localization functor


Authors: Henryk Hecht and Dragan Miličić
Journal: Proc. Amer. Math. Soc. 108 (1990), 249-254
MSC: Primary 17B35
DOI: https://doi.org/10.1090/S0002-9939-1990-0984793-4
MathSciNet review: 984793
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The left cohomological dimension of the localization functor is infinite for singular infinitesimal characters.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B35

Retrieve articles in all journals with MSC: 17B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0984793-4
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society